# SDR SWI2025F01281

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE FS1015.00 BETWEEN STGR23R - STGR24R AS MARKED (C-CHECK RO 09/07/2025)REMOVED AND REPLACED INTERCOSTAL AT FS1015 & STGR23R - STGR 24R IAW CRJ 900 SRM 51-42-06-001-001-A01 & CRJ 900 SRM 51-42-21-001-001-A01 AND DRAWING MM690-35007 REV.U.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  CHECKS GOOD.
